# SDR AMCR200500001

- Difficulty date: March 15, 2005
- Submitted: March 17, 2005
- Operation: General aviation
- Aircraft: N250DV
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 691
- Aircraft time: 1,008 hours, 398 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 1159CS55403102
- Condition: Damaged
- Location: Spoiler
- Part time: 1,008 hours, 398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WITH HYDRAULIC MULE RUNNING, MAINTENANCE PERSONNEL NOTICED THE RIGHT WING FLIGHT SPOILERS EXCESSIVELY SUCKED DOWN, CAUSING OIL CANNING WHICH CAUSED THE AFT TIPS OF THE BOARDS TO CURL UP.  MANUFACTURER WAS CALLED AND CREW WAS SENT TO INVESTIGATE.  AILERON SYSTEM WAS IN RIG, HOWEVER DURING FLIGHT SPOILER RIGGING CHECK, THE INPUT SHAFT RIG PINS WOULD NOT INSERT.  FOUND INPUT SHAFT OUT OF RIG AND SPOILER CONNECTING RODS OUT OF ADJUSTMENT.  NO DAMAGE TO BOARDS OCCURRED.  INVESTIGATION REVEALED SYSTEM WAS RECENTLY RIGGED BY MANUFACTURER'S SERVICE CENTER AFTER FLIGHT SPOILER ACTUATOR WAS REMOVED AND REPLACED.
